# SDR 06FDEA02526

- Difficulty date: July 11, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB712746
- Condition: Damaged
- Location: Rt W Ing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISITING REPAIR AT RT WING LEADING EDGE XCW130 RIB INSTALLATION.  EXISTING REPAIR AT RT WING LEADING EDGE XCW 130 RIB INSTALLATION EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED PER DELTA ENGINEERING REPAIR/AUTHORIZATION 378545-14 EO 1-5100-7-5001A-PT1, TITLE: "REPAIR CATALOG- MD11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
